# SDR ZW0A0209402

- Difficulty date: September 9, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 29,396 hours, 14,623 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLUE/GREY SMOKE IN COCKPIT AT 35,000 FEET.  SMOKE DISSIPATED PRIOR TO RUNNING SMOKE REMOVAL CHECKLIST.  APU WAS DEACTIVATED PER MEL.  ANOTHER STATION LATER PERFORMED PACK BURN OUT AND FOUND NO SMOKE OR OIL SMELL IN CABIN.  THE APU WAS REACTIVATED.
